# SDR CA150922001

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 43,804 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Condition: Failed
- Location: Extract
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON THE CLIMB OUT AT FL330, AN ELECTRICAL ODOR BEGAN EMANATING IN THE CABIN FOLLOWED BY AN ECAM MESSAGE IN THE FLIGHT DECK, VENT EXTRACT FAULT.  THE CREW DECLARED AN EMERGENCY AND CARRIED OUT AN AIRBORNE RETURN TO AIRPORT. A NORMAL LANDING WAS CARRIED OUT WITH ERS MEETING THE ACFT ON ARRIVAL.  THE DUTY PILOT, IN-FLIGHT AND MAINTENANCE CONTROL WERE ADVISED.  RESOLUTION CFDS SHOWS EXTRACT FAN 18HQ.  EXTRACT FAN 18HQ REPLACED IAW AMM 21-26-51 PB401.  OPERATION CHECK SERVICEABLE.
